# SDR F3LA2015090401144

- Difficulty date: August 23, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 38,865 hours, 19,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 5449
- Condition: Leaking
- Location: R2 Door
- Part time: 38,865 hours, 19,258 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE EMPTY.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.  REFERENCE NR 25069.
